Alert archive / Nevada / Wind Advisories in 2008
Wind Advisory 14, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Mar 8, 2008, 4:15 AM PST for 4 counties in Nevada; Inyo County, California. It took effect at Mar 8, 2008, 11:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2008, 4:15 AM PST (12:15 UTC)
- In effect from
- Mar 8, 2008, 11:00 AM PST
- Expired
- Mar 8, 2008, 7:00 PM PST
- In force
- 8 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 211 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 081215 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 415 AM PST SAT MAR 8 2008 ...GUSTY NORTHWEST WINDS WILL DEVELOP OVER THE SOUTHERN GREAT BASIN THIS AFTERNOON AND EVENING... .AN AREA OF LOW PRESSURE MOVING ACROSS EAST CENTRAL NEVADA THIS AFTERNOON AND INTO ARIZONA TONIGHT WILL DRAG A COLD FRONT TROUGH THE AREA TODAY AND TONIGHT. NORTHWEST WINDS WILL INCREASE AT BISHOP AND GOLDFIELD LATE THIS MORNING AND REACH LAS VEGAS LATE IN THE AFTERNOON. CAZ520-522-NVZ014-017-082100- /O.NEW.KVEF.WI.Y.0014.080308T1900Z-080309T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY... GOLDFIELD...SILVER PEAK...DYER...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY 415 AM PST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING. THE ADVISORY INCLUDES THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND NYE COUNTIES. NORTHWEST WINDS WILL INCREASE FOLLOWING THE PASSAGE OF A COLD FRONT. SUSTAINED WIND SPEEDS WILL RANGE BETWEEN 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. OCCASIONAL GUSTS ABOVE 50 MPH ARE POSSIBLE ABOVE 7000 FEET. $$ AZZ036-NVZ016-018>022-082100- /O.NEW.KVEF.WI.Y.0014.080308T2300Z-080309T0700Z/ LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...MESQUITE...OVERTON...MOAPA... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 415 AM PST SAT MAR 8 2008 /515 AM MST SAT MAR 8 2008/ ...WIND ADVISORY IN EFFECT FROM 3 PM PST /4 PM MST/ THIS AFTERNOON TO 11 PM PST /MIDNIGHT MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY ...WHICH IS IN EFFECT FROM 3 PM PST /4 PM MST/ THIS AFTERNOON TO 11 PM PST /MIDNIGHT MST/ THIS EVENING. THE ADVISORY ENCOMPASSES CLARK COUNTY AND DOES INCLUDE THE LAKE MEAD NATIONAL RECREATION AREA. NORTHWEST WINDS WILL INCREASE FOLLOWING THE PASSAGE OF A COLD FRONT. SUSTAINED WINDS WILL RANGE BETWEEN 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. OCCASIONAL GUSTS ABOVE 50 MPH ARE POSSIBLE ABOVE 7000 FEET. $$ PIERCE
3 follow-up statements
000 WWUS75 KVEF 081925 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1125 AM PST SAT MAR 8 2008 .A COLD FRONT PUSHING DOWN THROUGH INYO COUNTY CALIFORNIA AND SOUTH CENTRAL NEVADA WILL SWEEP ACROSS SOUTHERN NEVADA THIS AFTERNOON AND EVENING. NORTHWEST WINDS GUSTING OVER 40 MPH WILL DEVELOP FOR SEVERAL HOURS BEHIND THE COLD FRONT. CAZ520-522-NVZ014-017-090000- /O.CON.KVEF.WI.Y.0014.000000T0000Z-080309T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY... GOLDFIELD...SILVER PEAK...DYER...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY 1125 AM PST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND CENTRAL NYE COUNTIES. NORTHWEST WINDS WITH SUSTAINED SPEEDS BETWEEN 20 TO 30 MPH...AND GUSTS UP TO 45 MPH...CAN BE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING. THESE STRONG WINDS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. OCCASIONAL GUSTS ABOVE 50 MPH ARE POSSIBLE ABOVE 7000 FEET. $$ AZZ036-NVZ016-018>022-090000- /O.CON.KVEF.WI.Y.0014.080308T2300Z-080309T0700Z/ LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...MESQUITE...OVERTON...MOAPA... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 1125 AM PST SAT MAR 8 2008 /1225 PM MST SAT MAR 8 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM PST /4 PM MST/ THIS AFTERNOON TO 11 PM PST /MIDNIGHT MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM PST /4 PM MST/ THIS AFTERNOON TO 11 PM PST /MIDNIGHT MST/ THIS EVENING FOR CLARK COUNTY AND THE LAKE MEAD NATIONAL RECREATION AREA. NORTHWEST WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THIS EVENING WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS UP TO 45 MPH. OCCASIONAL GUSTS ABOVE 50 MPH ARE POSSIBLE ABOVE 7000 FEET. STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. $$ JGA
000 WWUS75 KVEF 090000 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 400 PM PST SAT MAR 8 2008 CAZ520-522-NVZ014-017-090300- /O.CON.KVEF.WI.Y.0014.000000T0000Z-080309T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY... GOLDFIELD...SILVER PEAK...DYER...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY 400 PM PST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND CENTRAL NYE COUNTIES. NORTHWEST WINDS WITH SUSTAINED SPEEDS BETWEEN 20 TO 30 MPH... AND GUSTS UP TO 50 MPH...CAN BE EXPECTED THROUGH EARLY THIS EVENING. THESE STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SAND. OCCASIONAL GUSTS ABOVE 50 MPH ARE POSSIBLE ABOVE 7000 FEET. WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH AFTER LATE THIS EVENING. $$ AZZ036-NVZ016-018>022-090300- /O.CON.KVEF.WI.Y.0014.000000T0000Z-080309T0700Z/ LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...MESQUITE...OVERTON...MOAPA... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 400 PM PST SAT MAR 8 2008 /500 PM MST SAT MAR 8 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST /MIDNIGHT MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST /MIDNIGHT MST/ THIS EVENING FOR CLARK COUNTY AND THE LAKE MEAD NATIONAL RECREATION AREA. NORTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS UP TO 45 MPH WILL SPREAD ACROSS LAKE MEAD AND LAKE MOHAVE AND PERSIST ACROSS ALL OF SOUTHERN NEVADA THIS EVENING. OCCASIONAL GUSTS ABOVE 50 MPH ARE POSSIBLE ABOVE 7000 FEET. WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH AFTER MIDNIGHT. STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES... AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. $$ JGA
000 WWUS75 KVEF 090251 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 651 PM PST SAT MAR 8 2008 AZZ036-NVZ016-018>022-090400- /O.CAN.KVEF.WI.Y.0014.000000T0000Z-080309T0700Z/ LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...MESQUITE...OVERTON...MOAPA... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 651 PM PST SAT MAR 8 2008 /751 PM MST SAT MAR 8 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...NORTHEAST CLARK COUNTY...THE SHEEP RANGE AND SPRING MOUNTAINS...RED ROCK CANYON...THE LAS VEGAS VALLEY...AND SOUTHERN CLARK COUNTY. THE STRONG WINDS WHICH MOVED THROUGH THE AREA LATE THIS AFTERNOON AND DURING THE EARLY EVENING HAVE BEGUN TO DECREASE. ALTHOUGH LOCAL WINDS GUSTS TO BETWEEN 30 AND 40 MPH WILL BE SEEN OVERNIGHT ESPECIALLY NEAR THE MOUNTAIN PASSES AND GAPS AND ALONG THE NORTH SOUTH CHANNELS AROUND LAKE MEAD...WIND GUSTS OF BETWEEN 40 AND 55 MPH ARE NO LONGER EXPECTED THIS EVENING...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ CAZ520-522-NVZ014-017-090400- /O.EXP.KVEF.WI.Y.0014.000000T0000Z-080309T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY... GOLDFIELD...SILVER PEAK...DYER...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY 651 PM PST SAT MAR 8 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND CENTRAL NYE COUNTY...WESTERN CLARK AND SOUTHERN NYE COUNTY. THE COLD FRONT WHICH SWEPT ACROSS THE AREA THIS AFTERNOON AND PRODUCED STRONG AND GUSTY NORTH WINDS HAS SHIFTED TO THE SOUTH. ALTHOUGH NORTH WINDS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT WITH LOCAL GUSTS TO OVER 30 MPH POSSIBLE...WIND GUSTS TO BETWEEN 40 AND 55 MPH ARE NO LONGER EXPECTED. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM PST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 8, 3:53 AM PST, 22 minutes earlier.
Area forecast discussion, Mar 8, 3:53 AM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 AM PST SAT MAR 8 2008
.SYNOPSIS...A STORM MOVING THROUGH EAST CENTRAL NEVADA TODAY
WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO LINCOLN AND
NORTHERN MOHAVE COUNTIES THIS AFTERNOON AND EVENING. NORTH WINDS
WILL ALSO INCREASE OVER THE SOUTHERN GREAT BASIN TODAY...AND OVER
THE MOJAVE DESERT TONIGHT AND SUNDAY FOLLOWING THE COLD FRONTAL
PASSAGE. WARMER WEATHER WILL RETURN FOR THE FIRST HALF OF NEXT
WEEK...BUT THERE IS POTENTIAL FOR A LARGE STORM LATE NEXT WEEK INTO
THE WEEKEND WHICH COULD BRING A RETURN TO UNSETTLED CONDITIONS.
&&
.SHORT TERM...WATER VAPOR SHOWS SHORTWAVE TROUGH ENTERING EXTREME
NORTHWEST NEVADA EARLY THIS MORNING. PRECEDING THE SYSTEM SATELLITE
SHOWS EXTENSIVE DECK OF ALTOSTRATUS BLANKETING THE SOUTHERN GREAT
BASIN AND MOJAVE DESERT. THERE IS A VERY DEFINED BACKEDGE TO THE
ALTOSTRATUS DECK WHICH EXTENDS FROM INDEPENDENCE TO ELY AT 3 AM.
EXTRAPOLATING THE BACKEDGE INDICATES THE CLOUDS WILL BE EXITING
SOUTHERN NEVADA EARLY THIS MORNING WHILE IT WILL TAKE UNTIL MID/LATE
MORNING BEFORE CLOUDS FINALLY EXIT EASTERN SAN BERNARDINO AND
SOUTHERN MOHAVE COUNTIES. MODELS HAVE STAYED CONSISTENT SLIDING
SHORTWAVE TROUGH SOUTHEAST ACROSS EAST CENTRAL NEVADA THIS AFTERNOON
AS IT DIGS INTO ARIZONA TONIGHT. CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS NORTHEAST LINCOLN AND NORTHERN MOHAVE COUNTIES
THIS AFTERNOON AND EVENING AS SYSTEM MOVES BY. GUSTY NORTHWEST WINDS
TRAILING THE COLD FRONT WILL BE THE MAIN WEATHER MAKER TODAY.
DECIDED TO ISSUE A WIND ADVISORY FOR OUR NORTHWESTERN AREAS STARTING
AT 11 AM THIS MORNING...WHILE AN ADVISORY COVERS CLARK COUNTY
BETWEEN 3 PM AND 11 PM. STRONGEST GUSTS WILL OCCUR DURING A 3-5 HOUR
PERIOD JUST AFTER FRONTAL PASSAGE. FOR THE LAS VEGAS VALLEY...
NORTHWEST FLOW WILL FAVOR HIGHEST GUSTS IN THE NORTHWEST VALLEY AS
WINDS GET FUNNELED BETWEEN THE SHEEP RANGE AND SPRING MOUNTAINS.
WINDS WILL BEGIN TO RELAX OVERNIGHT WITH THE ONLY EXCEPTION BEING
ALONG THE COLORADO RIVER VALLEY WHERE WINDS WILL INCREASE AGAIN ON
SUNDAY. A LAKE WIND ADVISORY MAY BE NEED FOR LAKE MOHAVE AND LAKE
HAVASU TOMORROW. WILL ADDRESS THAT CONCERN 24 HOURS FROM NOW. HIGH
PRESSURE STARTS TO BUILD IN FROM THE WEST SUNDAY AS UPPER LOW MOVES
EAST ACROSS NEW MEXICO. RIDGE TRANSITIONS EAST ACROSS THE GREAT
BASIN MONDAY AND MONDAY NIGHT AS NEXT TROUGH MOVES INTO NORTHERN
CALIFORNIA. COULD START SEEING ISOLATED SHOWERS ALONG THE SIERRA
CREST BY TUESDAY MORNING. TEMPERATURES WILL BE ABOVE NORMAL TODAY
AND MONDAY AND ONLY DROP BACK TO NORMAL ON SUNDAY.
.LONG TERM...MODELS IN FAIRLY GOOD AGREEMENT WITH WEAK SHORTWAVE
MOVING ACROSS THE AREA ON TUESDAY. THE GFS IS A BIT MORE AMPLIFIED
AND PRODUCES STRONGER WESTERLY FLOW AHEAD OF THE TROUGH AXIS AND
STRONGER NORTHERLY FLOW BEHIND TUESDAY NIGHT AND WEDNESDAY MORNING.
MAY NEED TO INCREASE WINDS IF TRENDS FAVOR THE MORE AMPLIFIED
SOLUTION. THE MAIN ENERGY AND MOISTURE SHOULD REMAIN TO THE
NORTH...BUT HAVE INCREASED POPS SLIGHTLY ACROSS THE NORTHERN
PORTIONS OF THE CWA ON TUESDAY. LOWERED TEMPS SLIGHTLY ON
WEDNESDAY...WITH HIGHS AROUND 70 IN THE LAS VEGAS VALLEY. WEAK
RIDGING...TO ZONAL FLOW WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING.
STRONG WESTERLY FLOW IS INDICATED AHEAD OF THE NEXT TROUGH ON FRIDAY
WITH BREEZY TO WINDY CONDITIONS LIKELY...PARTICULARLY ACROSS THE
SIERRA AND MUCH OF SAN BERNARDINO COUNTY. SOME DIFFERENCES WITH
TIMING AND STRENGTH BETWEEN THE GFS...ITS ENSEMBLES AND THE ECMWF
WITH THE NEXT TROUGH. HOWEVER...ALL INDICATE AN UNSETTLED PERIOD FOR
NEXT WEEKEND. AT THIS POINT HAVE GONE WITH CLIMO POPS OR SLIGHTLY
HIGHER ON SATURDAY.
&&
.AVIATION...FOR MCCARRAN...MAIN BAND OF CLOUDINESS ASSOCIATED WITH
THE APPROACHING COLD FRONT WILL PUSH THROUGH THE LAS VEGAS VALLEY
THIS MORNING BY 14Z. WINDS SHOULD SHIFT AROUND TO THE NW AND
INCREASE TO AROUND 15KTS WITH GUSTS OF AROUND 25KTS BY 22Z SATURDAY.
THE HIGHEST GUSTS ARE EXPECTED BETWEEN 23Z AND 04Z REACHING TO
BETWEEN 35 AND 40 KTS. BREEZY CONDITIONS WILL CONTINUE THROUGH
SUNDAY MORNING...BEFORE LESSENING UP IN THE AFTERNOON.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA....A COLD FRONT
WILL MOVE ACROSS THE AREA TODAY RESULTING IN NORTHERLY WINDS BEHIND
THE FRONT. WINDS WILL BE GREATEST ACROSS INYO...ESMERALDA...AND NYE
COUNTIES WHERE WIND AND IN NORTH-SOUTH ORIENTED VALLEYS IN THE WAKE
OF THE FRONT. WIND GUSTS TO 40 KNOTS SHOULD BE ANTICIPATED THIS
AFTERNOON AND EVENING. BREEZY CONDITIONS EXPECTED THROUGH THE FIRST
HALF OF SUNDAY BEFORE LESSENING IN THE AFTERNOON.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 11 PM PST THIS
EVENING FOR NVZ016-018>022.
WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING
FOR NVZ014-017.
AZ...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT
FOR AZZ036.
CA...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING
FOR CAZ520-522.
&&
PIERCE/CZYZYK
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Mar 7, 4:59 AM PST, 23 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 459 AM PST FRI MAR 7 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-080800- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 459 AM PST FRI MAR 7 2008 /559 AM MST FRI MAR 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL SWEEP ACROSS SOUTHERN NEVADA AND NORTHWEST ARIZONA SATURDAY AFTERNOON. THE COLD FRONT WILL EVENTUALLY PUSH SOUTH THROUGH THE LOWER COLORADO RIVER AND SOUTHERN SAN BERNARDINO COUNTY BY LATE SATURDAY EVENING. A WIND ADVISORY OR LAKE WIND ADVISORY MAY BE NEEDED FOR PARTS OF THE AREA SATURDAY FOLLOWING THE PASSAGE OF THE COLD FRONT. AS NORTH WINDS CONTINUE DOWN THE COLORADO RIVER VALLEY SUNDAY A WIND ADVISORY OR LAKE WIND ADVISORY MAY BE ISSUED. THE THREAT FOR HAZARDOUS WEATHER IS LOW MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PIERCE
Nearby
Wind Advisories in Nevada, 2008Wind Advisories in California, 2008Wind Advisories in Arizona, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.